# SDR 2005FA0000163

- Difficulty date: October 20, 2004
- Submitted: March 2, 2005
- Operation: General aviation
- Aircraft: N882
- Make and model: Socata TB20TRINIDAD
- Aircraft serial: 2161
- Engine: Lyc IO540C4D5
- Propeller: Hartzl HCC3YR
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Tappet
- Part number: 72877
- Condition: Missing
- Location: Engine
- Component: Engine, Lyc
- Component part number: IO540C4DSD
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ANNUAL 100 HR INSP, OIL STRAINER CLEANED, METAL PIECE FOUND IN STRAINER, METAL PIECE SENT TO MFG FOR ANALYSIS, REPORT INDICATED.  PIECE FROM TAPPET BODY.  CYCLE REDUCED, INSP OF TAPPPET BODIES, FOUND NIS INLET, BODY WITH PIECE MISSING FROM SURFACE, PROBABLE CAUSE MFG DEFECT.  ALSO NOTICED, ON CYLINDER REMOVAL, SEVERE CORRODION OF 4 CYLS, WHICH RESULTED IN CYLS, WHICH RESULTED IN CYL BEING SCRAP. (K)
